ADD / ADHD Community
Mental issues
About This Community:

This patient support community is for discussions relating to Attention Deficit Hyperactivity Disorder (ADHD), Anxiety, and Autism Spectrum Disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Mental issues

I was diagnosed with add in 8th grade I stopped taking the medicine in highschool did fine got into college and now for some odd reason thiughts keep rushing through my brain and some time it gets so bad i have to shout its getting uncontrolable it seems to get worse like i will just zone out then blurt out a word i think it has to do with anxieety what is wrong with me please help i blurt out words and i cant control it sometimes i even scream
2 Comments Post a Comment
Blank
209987_tn?1334790318
Anxiety and ADD/ADHD go hand in hand.

I know how you feel, as I suffer from ADD as well.
However, this is the wrong forum for this...so I will now be asking for it to be moved to the ADD/ADHD forum.

See you over there!
Blank
Avatar_m_tn
   When tschock said that anxiety and adhd go hand in hand, she wasn't kidding.  And I think that the pressure of college amplifies it even more.
   This really does sound like the pressure is getting to you.  And I understand the screaming - been there, done that.  I found that exercise really helped me cope (to a point), so thats worth looking into.
    I would definitely make an appointment with your college counselor and let them know what is going on.  This is not new stuff to them.  And it may well be that you qualify for extra time on tests, etc due to your adhd.
    Also here is a pretty good site with lots of adhd info.  I choose the link that deals with reducing anxiety without medication.  the link is
        http://www.additudemag.com/adhd/article/8112.html
   And it may well be that you are at the point where you might have to go back on to medication.  I have seen posts of people in college who use it only at certain times and thus take the short acting meds.  Others who might only take it on certain days due to their schedule, etc.   This might be something your old doc can help with or the medical staff at the college so maybe also talk to your counselor about this.  The main thing is don't try and do this alone.  You sound like you are getting kind of close to being in a place you don't want to be.  Best wishes.  Let me know if you need more info of any kind.
Blank
Post a Comment
To
MedHelp Health Answers
Recent Activity
11170796_tn?1417134910
Blank
rosebyrne12413 Just getting through the day. Comment
11 hrs ago
11170796_tn?1417134910
Blank
rosebyrne12413 joined this community
Welcome them!
11 hrs ago
1253584_tn?1332881554
Blank
ang_811 feeling grateful and bless... Comment
18 hrs ago
Top Children's Development Answerers
Avatar_m_tn
Blank
Sandman2
San Pedro, CA
ADD / ADHD Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Children's Development Answerers
Avatar_m_tn
Blank
Sandman2
San Pedro, CA